MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? Pump; prosthesis, penis, inflatable
Model Number 72404451
Medical Device Problem Codes Inflation Problem (1310); Mechanical Problem (1384)
Health Effect - Clinical Codes Pain (1994); Deformity/ Disfigurement (2360); Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description
It was reported by the patient that his inflatable penile prosthesis device was activated last week and he received training on how to pump the device.He stated the training was very quick and did not provide adequate information.When pressing the pump bulb it feels very hard when trying to inflate the device.Additionally, the base of his penis hurts.He also stated that when the device is inflated, the erection does not stick straight out and the head of his penis is floppy, making it difficult for penetration.When the device is inflated, it is causing soreness and tenderness, and the patient feels swelling in the scrotum.He is taking pain medications as a result.The patient is going to consult with another physician to get evaluated.
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).Correction to field h7: if remedial act init, type.Correction to field h9: correction/removal reporting number.Correction to field h6: device codes.The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Pain, patient problem/ medical problem, swelling, and difficult to inflate are acknowledged within the dfu and are not related to off-label use or failure to follow instructions.The reported patient allegations of pain, patient problem/medical problem and swelling are known risk associated with this device type and indicated as such in the instructions for use.Based on the device history record (dhr), the device was confirmed to meet specifications prior to shipment therefore concluding manufacturing was not related to the reported event.Additionally, it is concluded that the cause of the allegation cannot be established without product return.Based on the information available, the cause that contributed to the reported event cannot be excluded as a device problem.
 
Event or Problem Description
It was reported by the patient that his inflatable penile prosthesis (ipp) device was activated last week and he received training on how to pump the device.He stated the training was very quick and did not provide adequate information.When pressing the pump bulb it feels very hard when trying to inflate the device.Additionally, the base of his penis hurts.He also stated that when the device is inflated, the erection does not stick straight out and the head of his penis is floppy, making it difficult for penetration.When the device is inflated, it is causing soreness and tenderness, and the patient feels swelling in the scrotum.He is taking pain medications as a result.The patient is going to consult with another physician to get evaluated.
 
Additional Manufacturer Narrative
Model number/catalog number:72018501.Serial number: n/a.Batch/lot number:1100693452.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) # :(b)(4).Correction to field b1: adverse event/product problem.Correction to field b2: outcomes attrib to adv event.The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Pain, patient problem/ medical problem, swelling, and difficult to inflate are acknowledged within the dfu and are not related to off-label use or failure to follow instructions.The reported patient allegations of pain, patient problem/medical problem and swelling are known risk associated with this device type and indicated as such in the instructions for use.Based on the device history record (dhr), the device was confirmed to meet specifications prior to shipment therefore concluding manufacturing was not related to the reported event.Additionally, it is concluded that the cause of the allegation cannot be established without product return.Based on the information available, the cause that contributed to the reported event cannot be excluded as a device problem.
 
Event or Problem Description

Brand Name
AMS 700 LGX? TENACIO? Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
+1(508)652-1217
MDR Report Key22948031
Report Number2124215-2025-60408
Device Sequence Number15705088
Product Code JCW
UDI-Device Identifier00191506021429
UDI-Public(01)00191506021429(17)261022(10)1100615572
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404451
Device Catalogue Number72404451
Device Lot Number1100615572
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer01/12/2026
03/11/2026
07/30/2026
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date02/10/2026
04/09/2026
08/06/2026
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0144-2026
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR LOT 1100693452, UPN 72018501; RESERVOIR LOT 1100693452, UPN 72018501
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale